# SDR SWAA2022013161419

- Difficulty date: January 13, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Beam
- Condition: Worn
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 R/H WING DEFLECTION CONTROL RIB UPPER TAB AND SUPPORT BEAM WORN AT 2 EA FASTENER HOLES ; / [01] EVALUATED WEAR - DEFLECTION CONTROL RIB UPPER TAB LOSS OF .051'; MAX ALLOWED .040' OUT OF LIMITS EVALUATED WEAR - SUPPORT BEAM ORIGINAL THICKNESS .090' LOSS OF .015' REMAINING .075' OUT OF LIMITS IAW SRM 57-51-02-1A-1 SECTION 4.D; FIGURE 108 DETAIL C AND FIGURE 108 DETAIL G. TOOL# AAR-27214 CAL DUE 08/31/22 AAR-31793 CAL DUE 11/04/22.; [02] REMOVED I/B AND O/B SERRATED PLATES IAW SRM 57-51-02-2R-4 SECTION 4.B; [03] CUT AND REMOVED DAMAGE FROM DEFLECTION CONTROL RIB UPPER TAB IAW SRM 57-51-02-2R-4 SECTION 4.E; [04] VERIFIED STEPS 1 THRU 3 C/W; [05] CUT AND REMOVED DAMAGE FROM SUPPORT BEAM IAW SRM 57-51-02-2R-1 SECTION 4.B; [06] VERIFIED STEP 5 C/W; [07] VERIFIED MATERIAL 7075-T6 .100' ATAG A39363 IAW SRM 57-51-02-2R-4 TABLE 201.; [08] VERIFIED STEP 7 C/W; [09] ACCOMPLISHED CRACK CHECK IAW B737 NDT P6 51-00-00 P23 TOOL 36303 DUE 13APR22 NO CRACKS NOTED; [10] RECEIVED -1 (O/B) DOUBLER FROM BACK SHOP W/O# 43073-6000-0001 IAW SRM 57-51-02-2R-4 TABLE 201. RECEIVED -1 (I/B) DOUBLER FROM BACK SHOP W/O# 43073-6000-0002 IAW SRM 57-51-02-2R-1 TABLE 201.; [11] LOCATED; DRILLED AND FABRICATED REPAIR PARTS IAW SRM 57-51-02-2R-1 SECTION 4.D-H AND SRM 57-51-02-2R-4 SECTION 4.I-M; [16] INSTALLED REPAIR PARTS I.A.W SRM 57-51-02-2R-4 AND SRM 57-51-02-2R-1;
